# SDR 9607419940

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3322L
- Make and model: Doug DC-9-32
- Aircraft serial: 47031
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxy Regulator
- Part number: 15830AB
- Condition: Malfunctioned
- Location: Lt Cockpit
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW OXYGEN DROPPED TO ZERO PRESSURE, FLIGHT DIVERTED TO ATL AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE CAPTAIN'S AND FIRST OFFICER'S OXYGEN REGULATORS, LEAK AND OPERATIONAL CHECK NORMAL.
